# SDR G1IA20210430003

- Difficulty date: April 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N238VM
- Make and model: Pilats PC1245
- Aircraft serial: 238
- Aircraft time: 6,392 hours, 6,892 cycles
- Engine: Pwc PT6A67B
- Engine time: 5,907 hours, 6,245 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DISCREPANCY: MED CREW SMELLED AN UNUSUAL SMELL IN THE AIRCRAFT AND REPORTED IT TO THE PILOT. THEY DESCRIBED IT AS HOT OR BURNING PLASTIC.              CORRECTIVE ACTION: MECHANIC REMOVED CABIN FLOOR BOARDS, INSPECTED AVIONICS BOXES, WIRES, UNDER FLOOR HEATER, FLIGHT COMPARTMENT A/C SYSTEM, DE-ICE SYSTEM, BRAKES, AND ENGINE. PERFORMED GND RUN AND CHECK FLIGHT NO FURTHER DISCREPANCIES.
